# SDR CALA2020010600085

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 56,207 hours, 23,088 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ENGINE SHUTDOWN AT 1640Z 0 OIL QUANTITY OIL PRESSURE IN RED RANG E DEBRIEF WITH CREW CONFIRMED ENGINE SHUTDOWN WAS 1640Z AND LANDED AT 1710Z FOR A TOTAL WINDMILL TIME OF 30 MINUTES. LEAKING FROM IDG AND HYDRAULIC PUMP DRAIN TUBES ALSO FOUND OIL LEAKING FROM MOUNTING FLANGE THAT ATTACHES HYDRAULIC PUMP TO ACCESORY GEAR BOX PERFORMED ENGINE RUNS ON #1 ENGINE  REF 71-00-00 FOUND OIL REMOVED AND REPLACED SEALOL SEAL AND ORINGS FOR IDG AND HYDRAULIC PUMPON #1 ENG REF AMM72-60-00. SEE LP 4184034 AND 4184064 FOR ALL WORK ACCOMPLISHED
